# SDR USAA920081284

- Difficulty date: June 26, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 74,189 hours, 33,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N85111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PYLON SHIM - MAJOR REPAIR - FORWARD CARGO DOOR SURROUND STRUCTURE - FWD FRAME WEB CRACKED AT BS 560 S23R.  REPAIRED FORWARD CARGO DOOR SURROUND STRUCTURE - FWD FRAME WEB AT BS 560 S23R IAW EA111264.  (S)
